# SDR UALA2009092303007

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 55,422 hours, 10,437 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 35059208
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L PACK ISSUE, RTFL.  FOUND C1 ADP SUPPLY DUCT IN ACFT PIT LEFT SIDE WALL BLOWN.  REPLACED ADP DUCT, NO LEAKS NOTED.
